# SDR MWEA97704

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar Tang
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CORROSION RT WING AFT SPAR UP TANG.  MTC REPAIRED IAW DAC DWG 5911358 AND SRM 51-30-5.
